# SDR DXTA2010081304189

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 2,872 hours, 2,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 3846
- Condition: Burned
- Part time: 2,873 hours, 2,290 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ACFT CAUGHT FIRE.  SPRAYED WITH FIRE EXTINGUISHER.  MOTOR BURNED.  DESERVICED SYS & REMOVED A/C PALLET ASSY IAW MM, CH 21-52-00 8/13/10.  INSTALLED NEW MOTOR, PULLEYS AND BELT IAW THE ENVIRO MM GM06103 CH 21-00-07.   8/14 TENSIONED BELT & TORQUED HARDWARE.  INSTALLED NEW RECEIVER/DRYER IAW ENVIRO MM GM06-103, CH 21-00-07 8/14/10 INSTALLED A/C PALELY ASSY IAW MM, CH 21-52-00 8/14/10.  VACUUMED A/C SYS FOR 15 MINUTS A/C SYS LEAK CHECK GOOD. 8/15/10 CHARGED FREON A/C IAW MM 12-19-02, REV 20, 8/15/10 INSTALLED ACFT BATTERY IAW MM 24-32-00, REV 8.
